Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aeth3

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aeth3

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Flyoverland
  1. I've used Aquaphor with good results. However, if your hands are red and cracked, it might be eczema. I'd never had it before and didn't recognize it till my derm told me and prescribed some cream for it. She said it's a "second-cousin symptom of Accutane"--eczema isn't really caused by the drug itself, but brought on by the dryness brought on by Accutane. Anyway, the cream cleared me up in two days. I use the Aquaphor to keep it in remission.
  2. I use Paula's Choice Sheer Matte Tint. It looks natural, doesn't accentuate the Accutane flakiness, and contains sunscreen, which is essential on this medication. I get it at cosmeticscop.com or getthatglow.com
  3. Days 17-26 I've been watching for Aunt Flo's arrival with bated breath. Always get cysts at That Time of the Month. This month: Only one, and it looks like it will disappear without ever really getting bad. The rest of my face is clear. I hope the red scars will clear up soon. Dry as the sahara. Sub-zero temperatures don't help. Windburn is a real problem. However: have discovered that vitamin E really helps! I'd been taking it internally for weeks, but in desperation a week ago, snipped open
  4. I forgot to mention yesterday that Neosporin Plus OINTMENT works much, much better than the cream. Happy healing!
  5. Advice from a young mom: If it really is "wear and tear" outside (your skin's gotten thin EVERYWHERE and you can't be rough there anymore than you can with your face), then: Apply a thin coat of Neosporin Plus while the fissures are openApply a thin coat of Aquaphor after they've mostly healedThe Neosporin will deaden discomfort and help with healing. The Aquaphor is half Vaseline anyway, and does a great job of moisturising and...well... It keeps "stuff" from sticking the next time, so you don'
  6. Foomph, I BET that was satisfying! My...spines?... are too small to grab with tweezers. I wonder if this is because my skin was so dry to begin with? I wonder if I need better tweezers? Trish, I'm in my third week, but it FEELS like forever! I've definitely seen a lot of change in my skin and a little improvement...and then this! Been13years, gosh I hope you haven't had cactus pores for 13 years! I've heard that the pores do eventually just purge, but do you remember how long that took for
  7. Looks like we have the same problem (see my post on Cactus Pores). Can't wait to hear the answer!
  8. I've read about Cactus Pores in other people's logs, and now I've got 'em! Every pore has half-purged its gunk, but won't let go, so the stuff is sticking out all over. My nose and chin together look like a teeny tiny cactus. Makeup makes it look worse. Even my 6-year-old said, "Hold still, Mama, you've got...gunk...on your nose." She couldn't get it off. So, as everyone's pores seem to go through this stage, please tell me about your experience: How long do Cactus Pores last before they fina
  9. Days 11 to 16 My honeymoon with Accutane is over. After about a week of nearly perfect skin, I'm getting a pretty steady breakout. It's about the time of the month for hormones to start acting up, so I'm not surprised...just disappointed. I'd hoped Accutane would keep it down this month. Also, I'm breaking out in weird places...like the back of my neck. I NEVER do that! What IS nice is that the Accutane makes my pimples resolve very quickly. A pimple that would have taken days to come to a he
  10. Days 8-10 Redness seems to have calmed someFace stung today because I tried to remove flakes (gently!) with a washclothSpots still peeling. It's the weirdest thing.No new spots to report. Thought I felt one coming on yesterday, but this morning it was gone.LipsThe lips...I keep them covered all the time with either Aquaphor or Dr. Dan's, but sometimes I feel them start to tingle and within an hour they're completely chapped. WHY?! Next day, they peel off. Also, Accutane makes me look OLD! Even t
  11. Days six and seven: "No, I'm not mad at you. I'm just red because of this %[email protected]# medication I'm taking."My spots seem to be drying up...and peeling off in layers which is weird.Forgot to Aquaphor last night and today my cheeks are flaky. Aquaphor works! But only if you use it.Accutane works--I think. I'd naturally be clearing at this time of month anyway, but the clearing is pretty rapid this time. However, spots are redder than usual.Anyone else have trouble keeping track of all the things they'
  12. Days Four and Five: The Glass is Half Full... Eczema clearing with prescription steroidHeadache cured with waterThe Glass is also Half Empty...My skin is flaking on my face, despite covering it in Cetaphil cream and AquaphorThe skin on my face stings like a...not-very-nice-stinging-thing. I think it's time to give up my facecloth.I am getting my IBI have five new spots in the last two days. Usually, I only get a couple of cysts at a time, but these aren't cysts. They are smaller whiteheads that
  13. Is it red at all? I got the same thing on my second day (but started with dry skin already). Went to the doctor today and she said it was eczema. I'd never have known this. I thought eczema was raised and crusty, but apparently if you catch it early enough it's just splotchy and itchy. I'd say the above posts are right: try coating it in Aquaphor or Cetaphil. If it doesn't clear in a couple of days, it might be worth having your doctor take a look at it. The sooner they catch it, the easier it i
×